advertisement
Question
Posted by: melissa | 2009/07/22

abnormal bleeding

had my period week and a half ago. bin bleeding now for 7 days. while on triphasal contraseptive pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that this is the first time this has happened. If you have not had a gynae check in the past year, you should do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement